| Model Number |
DDMC3D4 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 6947m55 lead - implanted (b)(6) 2015 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) patient had presented to the emergency department (ed) with bradycardia.The remote transmission report indicated that the right atrial (ra) lead exhibited undersensing.The device and lead remains in use.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the device function was not affected by the right atrial (ra) lead undersensing.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.